Sh:721

Bib entry
@article{Sh:721,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon and Wallutis, Simone L.},
 title = {{On the lattice of cotorsion theories}},
 journal = {J. Algebra},
 fjournal = {Journal of Algebra},
 volume = {238},
 number = {1},
 year = {2001},
 pages = {292--313},
 issn = {0021-8693},
 doi = {10.1006/jabr.2000.8619},
 mrclass = {20K35 (16E30)},
 mrnumber = {1822193},
 mrreviewer = {Jan Trlifaj},
 doi = {10.1006/jabr.2000.8619},
 note = {\href{https://arxiv.org/abs/math/0103154}{arXiv: math/0103154}},
 arxiv_number = {math/0103154}
}